# SDR QXEA2020070900204

- Difficulty date: July 8, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 43,430 hours, 45,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 10 FROM FSX -39.00 -X10.50 CORRODED BEYOND LIMITS.  REMOVED SEAT RAIL 10 FSX - 39.00- X10.50 IAW SRM 51-40-07-02-01.  REPLACED SEAT RAIL 10 IAW SRM 51-40-15-02-01, 51-42-05-02-01, AND AMM 20-10-01-430-801.
